Publicacións nas que colabora con José Ángel Cid Araújo (25)

2019

  1. Preface

    Springer Proceedings in Mathematics and Statistics

2017

  1. Maximum Principles for the Hill's Equation

    Elsevier Inc., pp. 1-252

2016

  1. Green's functions and spectral theory for the Hill's equation

    Applied Mathematics and Computation, Vol. 286, pp. 88-105

2013

  1. New criteria for the existence of non-trivial fixed points in cones

    Fixed Point Theory and Applications, Vol. 2013

2012

  1. On comparison principles for the periodic Hill's equation

    Journal of the London Mathematical Society, Vol. 86, Núm. 1, pp. 272-290

  2. Computation of Green's functions for boundary value problems with Mathematica

    Applied Mathematics and Computation, Vol. 219, Núm. 4, pp. 1919-1936

2010

  1. A generalized anti-maximum principle for the periodic one-dimensional p-Laplacian with sign-changing potential

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 72, Núm. 7-8, pp. 3436-3446

2009

  1. Existence of a non-zero fixed point for nondecreasing operators proved via Krasnoselskii's fixed point theorem

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 71, Núm. 5-6, pp. 2114-2118

2008

  1. On the sign of the Green's function associated to Hill's equation with an indefinite potential

    Applied Mathematics and Computation, Vol. 205, Núm. 1, pp. 303-308

2007

  1. Existencia de punto fijo positivo para operadores crecientes conaplicaciones a un problema de frontera periódico

    XX Congreso de ecuaciones diferenciales y aplicaciones y X Congreso de Matemáticas aplicadas

  2. Positivity and lower and upper solutions for fourth order boundary value problems

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 67, Núm. 5, pp. 1599-1612

  3. Existence of a solution for a singular differential equation with nonlinear functional boundary conditions

    Glasgow Mathematical Journal, Vol. 49, Núm. 2, pp. 213-224

2006

  1. Solvability of discontinuous functional differential systems in l∞(M)

    ANZIAM Journal, Vol. 48, Núm. 2, pp. 237-243

2005

  1. Extremal solutions of φ-Laplacian-diffusion scalar problems with nonlinear functional boundary conditions in a unified way

    Nonlinear Analysis, Theory, Methods and Applications

  2. Positive solutions for a class of singular differential equations arising in diffusion processes

    Dynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis, Vol. 12, Núm. 3-4, pp. 329-342